# SDR CA990907044

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: 654962A2
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) STICKING VALVES AND BROKEN VALVE SPRING.
